×

zbMATH — the first resource for mathematics

Généralisation à plusieurs dimensions de la quadrique osculatrice. (French) Zbl 0166.16501

PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Burau W.: Mehrdimensionale projective und hőhere Geometrie. Berlin 1961.
[2] Čech E.: Projektivní diferenciální geometrie. Praha 1926. · JFM 52.0753.01
[3] Hodge W. V. D., Pedoe D.: Methods of algebraic geometry. vol. I, Cambridge 1947. · Zbl 0796.14003
[4] Juza M.: Sur les variétés représentant une généralisation des surfaces réglées. Czechosl. Math. J. 10 (85) (1960), 440-456. · Zbl 0096.35804
[5] Jůza M.: Les monosystèmes d’espaces projectifs dont les lignes asymptotiques sont des droites. Czechosl. Math. J., 14 (89) (1964), 582-592. · Zbl 0129.13906
[6] Jůza M.: Styk monosystémů projektivních prostorů. Mat.-fyz. časop. 16 (1966), 218-228.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.